|viral load increase
Jul 29, 2012
Hello again, I have asked one question this morning about the sudden increase of the viral load above the undetectable level (that here in Spain is < 40 copies/mL) up to 78 copies/mL. I just wanted to add, for more clarity, that since I have started the treatment with Atripla (in November 2010) I have never missed a doses. Thanks again for your great job and support.
| Response from Dr. Young
Worry not. A single viral load increase to only 79 is rarely a marker of anything bad- rather, it is most likely what we call a "blip", and not predictive of drug resistance (especially in people who were undetectable and remain adherent to their medications).
Be well and thanks for your warm comments. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hair Loss After Handjob Worried I Have HIV
- Pain In Balls After Barebacking Sign Of HIV AIDS
- Painful Red Spots After Licking Vagina Worried I Have HIV
- Stinging Pain After Mutual Masturbation Worried I Have HIV
- Swollen Lymph Glands After Touching Vagina Worried I Have HIV
- Tingling In Feet After Licking Genital Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.